# SDR 2007UALA00437

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 38,777 hours, 13,721 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LWR RIGHT WEB UPPER ATTACH ANGLE IS CRACKED JUST FWD OF FR 47. MAJOR REPAIR ACCOMPLISHED: REPLACED ANGLE.
